is this normal ?
Weight gain and loss of libido are less serious side effects of Prozac.
I suggest you contact your Dr. on Monday to discuss this further and try and find a solution.
Hello geminijune. To answer your question regarding low libido, a decrease in libido effects between 1 to 11% of people using Prozac. (both sexes) In regards to impotence, it can effect anywhere from 1 to 7% of users. In regards to weight gain, the numbers are low. More people tend to loose weight than gain it while taking Prozac. In regards to libido, more often than not, the dose is lowered and that rectifys or helps to ease the problem. Regards pledge.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2011 • 4 answers
Posted 19 Aug 2012 • 5 answers
Posted 10 Feb 2015 • 1 answer
Posted 15 Apr 2016 • 4 answers
Posted 25 Jun 2016 • 1 answer